research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
Some Results on the Average Inverse Shadowing Property and Strong
بعض النتائج حول خاصية معدل معكوس الظل والاركوديكية قوية

Authors: Iftichar Mudhar Talb Al-Shara'a سارة خضر كاظم السلطاني --- Sarah Khadr Khazem Al Sultani أفتخار مضر طالب الشرع
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2018 Volume: 15 Issue: 4 Pages: 479-483
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

Let (Ӽ, ᶁ_1) and (Ƴ,ᶁ_2) be compact metric spaces, ʄ:(Ӽ,ᶁ_1) →(Ӽ,ᶁ_1) and : (Ƴ,ᶁ_2) →(Ƴ,ᶁ_2) be continuous maps. If ʄ and G have dense minimal points and the average inverse shadowing property, we have proved ʄ×G has an average inverse shadowing property, topological transitive and dense minimal points. Moreover, we have proved ʄ is totally strongly ergodic and weakly mixing.

ليكن (Ӽ, ᶁ_1) و (Ƴ,ᶁ_2) فضائيين متريين مرصوصين، و ليكن ,ʄ:(Ӽ,ᶁ_1) →(Ӽ,ᶁ_1) G : (Ƴ,ᶁ_2) →(Ƴ,ᶁ_2) دوال مستمرة. برهننا على ان إذا ʄ وG لديهما نقاط الحد الأدنى كثيفة وخاصية معدل معكوس الظل و فان ʄ×G لديها خاصية معدل معكوس الظل، ونقاط الحد الأدنى لها كثيفة، متعدية تبولوجيا. كما اثبتنا ان ʄ هو إرجوديك كليا بقوة و خلط تبولوجي ضعيف.

Journal of Al-Qadisiyah for Computer Science and Mathematics
مجلة القادسية لعلوم الحاسوب والرياضيات

ISSN: 20740204 / 25213504
Publisher: Al-Qadisiyah University جامعة القادسية
Subject: Statistics --- Mathematics --- Computer Science

Loading...
Loading...
Abstract

The journal of Al-Qadisiyah of computer science and mathematics is refereed journal holding ISSN (print)2074 – 0204, ISSN(online)2521-3504 . The journal accept original research papers to the editor , this journal covers subjects that include computer science, mathematics and Statistics & Information , is two issues per year, contributions in English and Arabic languages are accepted for submission provided that they conform to the universally accepted rules of scientific research.

مجلة القادسية لعلوم الحاسوب و الرياضيات مجلة علمية محكمة مسجله بالرقم تسلسلي معياري دوليISSN 2074 – 0204 ورقم المعياري الدولي الالكتروني 3504- 2521 تصدر عن كلية علوم الحاسوب و تكنولوجيا المعلومات في جامعة القادسية , نصف سنوية لنشر أبحاث علمية متخصصة في أختصاصات علوم الحاسوب , الرياضيات و الاحصاء و المعلوماتية وتقوم لجان تحكيم من محكميين متخصصين و لهم سمعة علمية بتحكيم هذه الأبحاث. تنشر البحوث باللغة العربية و الانكليزية, إن هدف المجلة في الأساس هو المساهمة في إضافة جديدة على العلوم التي تختص بنشرها .

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (1)

journal (1)


Language

English (1)


Year
From To Submit

2018 (1)